Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Side effect of amoxicillin on child

MY BABY HAS AN EAR INFECTION , THE DOCTOR GAVE AMOXICILIN 400 AFTER 3 DOSES SHE BROKE UP A LIGHT RUSH WHAT CAN I DO?
Asked On : Sat, 8 May 2010
Answers:  3 Views:  517
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response

Sounds like mild thrush. Nothing to worry about, I hear it's pretty common in babies... Might look up treatments for yeast for babies... Dilute hydrogen peroxide (extra dilute for babies!). Also make sure she's dry and when she is dry apply zinc-oxide ointment.

 

Answered: Sat, 8 May 2010
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
Thanks for query,
It seems that she might have sensitivity to amoxicilli,,Stop giving Amoxicilin.
Give some antihistaminic syrup.
Ok and bye.
Answered: Fri, 16 Sep 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Hi
Welcome to HCM
Read your prob, amoxicillin is a safeest drug, it has less side effects. some of them are abdominal discomfort, colitis,skin rashes which disappeare after stopping this drug. so nothing to worry.
Answered: Fri, 16 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor